Annales Academiæ Scientiarum Fennicæ


Volumen 45, Fasciculus 2, 2020


Angeloni, Laura, Danilo Costarelli, and Gianluca Vinti: Convergence in variation for the multidimensional generalized sampling series and applications to smoothing for digital image processing, pp. 751–770

Baden-Riess, Thomas: Existence, uniqueness and explicit bounds for acoustic scattering by an infinite Lipschitz boundary with an impedance condition, pp. 785–810

Bárány, Balázs, Michal Rams, and Károly Simon: Dimension of the repeller for a piecewise expanding affine map, pp. 1135–1169

Cascante, Carme, Joan Fàbrega, and Daniel Pascuas: Hankel bilinear forms on generalized Fock–Sobolev spaces on Cn, pp. 841–862

Chousionis, Vasileios, Sean Li, Vyron Vellis, and Scott Zimmerman: Bi-Lipschitz embeddings of Heisenberg submanifolds into Euclidean spaces, pp. 931–955

Di Donato, Daniela: Intrinsic Lipschitz graphs in Carnot groups of step 2, pp. 1013–1063

Ghinassi, Silvia: Sufficient conditions for C1,α parametrization and rectifiability, pp. 1065–1094

Gu, Qingsong, and Ka-Sing Lau: Dirichlet forms and convergence of Besov norms on self-similar sets, pp. 625–646

Guidi, Chiara, and Vittorio Martino: Horizontal curvatures and classification results, pp. 829–840

Gupta, Lipsy, and Subiman Kundu: Functions that preserve certain classes of sequences and locally Lipschitz functions, pp. 699–722

Gutlyanskii, Vladimir, Vladimir Ryazanov, Eduard Yakubov and Artyem Yefimushkin: On Hilbert boundary value problem for Beltrami equation, pp. 957–973

Harris, Terence L. J.: An a.e. lower bound for Hausdorff dimension under vertical projections in the Heisenberg group, pp. 723–737

Huang, Jizheng, Pengtao Li, Yu Liu, and Jie Xin: The characterizations of Hardy–Sobolev spaces by fractional square functions related to Schrödinger operators, pp. 607–623

Ilmavirta, Joonas, and Jesse Railo: Geodesic ray transform with matrix weights for piecewise constant functions, pp. 1095–1102

Kim, Ju Myung: The ideal of weakly p-compact operators and its approximation property for Banach spaces, pp. 863–876

Krukowski, Mateusz: Characterizing compact families via the Laplace transform, pp. 991–1002

Leandro, Benedito, and João Paulo dos Santos: Reduction of gradient Ricci soliton equations, pp. 1003–1011

Leśnik, Karol, Lech Maligranda, and Pawel Mleczko: Regularization for Lozanovskii's type factorization with applications, pp. 811–823

Li, Bo, Long Li, and Bin Xu: Bounded projective functions and hyperbolic metrics with isolated singularities, pp. 687–698

Lindström, Mikael, Santeri Miihkinen, and Pekka J. Nieminen: Rigidity of weighted composition operators on Hp, pp. 825–828

Liu, Bin, and Jouni Rättyä: Closure of Bergman and Dirichlet spaces in the Bloch norm, pp. 771–783

Llorente, José G.: On the range of harmonic maps in the plane, pp. 915–930

Maldonado, Diego: A note on Lusin's condition (N) for Wloc1,n-mappings with convex potentials, pp. 1103–1109

Martín, Joaquim, and Walter A. Ortiz: Symmetrization inequalities for probability metric spaces with convex isoperimetric profile, pp. 877–897

Matsuoka, Katsuo, Yoshihiro Mizuta, and Tetsu Shimomura: Weak estimates for the maximal and Riesz potential operators on non-homogeneous central Morrey type spaces in L1 over metric measure spaces, pp. 1187–1207

Olsen, Lars: On the average Lq-dimensions of typical measures belonging to the Gromov–Hausdorff–Prohoroff space. The limiting cases: q = 1 and q = ∞, pp. 647–672

Osękowski, Adam: On ApAq weighted estimates for maximal operators, pp. 1171–1185

Pankka, Pekka: Quasiregular curves, pp. 975–990

Perälä, Antti: General fractional derivatives and the Bergman projection, pp. 903–913

Rocha, Pablo: Multilinear fractional integral operators: a counter-example, pp. 899–902

Schippers, Eric, and Wolfgang Staubach: Transmission of harmonic functions through quasicircles on compact Riemann surfaces, pp. 1111–1134

Tan, Dong: Totally geodesic homeomorphisms between Teichmüller spaces, pp. 673–685

Waterman, James: Identifying logarithmic tracts, pp. 739–749